Indiana, 2007Flood in Indiana, June 25, 2007
June 25, 2007 · NWS IND · 1 event in 1 county or zone
Storms containing heavy rain caused flooding across Knox County in central Indiana on the afternoon of June 25th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Storms containing heavy rain caused flooding across Knox County in central Indiana on the afternoon of June 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 25, 12:21 PM EST, 18 minutes earlier.
Area forecast discussion, Jun 25, 12:21 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT MON JUN 25 2007
.AVIATION...
DISCUSSION FOR 18Z TAFS.
MORNING STRATUS AND FOG HAS MOSTLY DISSIPATED ACROSS THE AREA BUT
STILL IS LINGERING AT KIND AND KHUF. THIS WILL CONTINUE TO
GRADUALLY BURN OFF. SCATTERED TO BROKEN CU AT 3-4KFT WILL BUILD IN
QUICKLY TO AREAS WHERE THE STRATUS BURNS OFF. TSRA WILL BE
PRESENT ACROSS FAR SOUTHERN INDIANA BUT SHOULD MOSTLY STAY SOUTH
OF TAF SITES. WILL MENTION CB IN THE TAF BUT NO MENTION OF ANY
PRECIP BECAUSE OF HOW FAR SOUTH THE STORMS ARE. AFTER
02-04Z...WITH THE LOSS OF DAYTIME HEATING THE CU WILL DISSIPATE.
SHOULD BE ANOTHER FAVORABLE NIGHT FOR DEVELOPMENT OF FOG AND
STRATUS. USING LAST NIGHT AND THE MODEL FORECAST FOR TONIGHT AS A
GUIDE...HAVE DEVELOPED LIGHT MVFR CONDITIONS AFTER MIDNIGHT AND
THEN RIGHT AROUND DAYBREAK SHOULD BE A WORSENING BETWEEN 10-14Z.
CONDITIONS MOSTLY MVFR BUT PROBABLY GOING INTO THE IFR CATEGORY AT
KBMG AND KLAF WHERE SLIGHTLY WORSE CONDITIONS ARE EXPECTED. AFTER
14Z THE STRATUS SHOULD BURN OFF AND IMPROVEMENT TO VFR IS THEN EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 700 AM EDT MON JUN 25 2007/
WEAKENING UPR LOW WAS ACRS SWRN IN EARLY THIS AM WITH A RIDGE ON
TOP OF IT ACRS THE CNTRL CONUS AND AN UPR LOW ACRS THE FAR NWRN
CONUS. MODELS IN DECENT AGREEMENT ON BUILDING HEIGHTS ACRS THE OH
VLY AND GT LKS AND WEAKENING THE UPR LOW WHILE IT DRIFTS W.
FINALLY...MODELS AGREE ON DRAGGING A CD FNT SE ACRS THE FA ON WED
NGT. MAIN CHALLENGE FOR THE FCST WL BE POPS AND TEMPS.
MODEL TIME SECS ARE SHOWING A LOT OF LOW LVL MOIST TODAY PROBABLY
DUE TO RECENT RAINS. THIS AND DYING UPR LOW OVER THE AREA SHOULD
HELP TO PRODUCE AT LEAST BKN CU DECK WHICH SHOULD KEEP TEMPS DOWN
CLOSER TO THE COOLER FWC/NAM COMBO. MEANWHILE...INCREASED LOW LVL
MOIST AND ANY BREAKS IN THE CLDS SHOULD ALLOW FOR CAPES ABV 1000
J/KG. INSTABILITY COMBINED WITH LIFT FM THE UPR LOW SHOULD ALLOW FOR
SCT TRWS MAINLY DURING THE AFTERNOON. EXPECT TNGT TO BE SIMILAR TO
THE CURRENT WX WITH SOME BREAKS IN THE CLDS/LINGERING TRWS S AND
POSSIBLY SOME FOG DEVELOPING AS DEW PTS REMAIN HIGH. WL GO WITH
LOWER POPS ON TUE AS RIDGE BUILDS BUT STILL SHOULD SEE AT LEAST SOME
SCT ACTIVITY WITH ENERGY FM DISSIPATED UPR LOW AROUND. EXPECT TEMPS
TO COME UP A FEW DEGREES WITH SLIGHTLY LESS CLD CVR AND WARMER H850
TEMPS. NEXT DECENT CHC OF RN STARTS ON WED AS A CD FNT APPROACHES FM
THE NW.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
AVIATION...JOHNSON/CO
Hazardous weather outlook, Jun 25, 1:42 AM EST, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 AM EDT MON JUN 25 2007
INZ060>065-067>072-261000-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
242 AM EDT MON JUN 25 2007 /142 AM CDT MON JUN 25 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. THE STORMS
ARE NOT EXPECTED TO BE SEVERE. HOWEVER...DEADLY CLOUD TO GROUND
LIGHTNING IS POSSIBLE WITH ANY STORM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. THE
STORMS ARE NOT EXPECTED TO BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ021-028>031-035>049-051>057-261000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
242 AM EDT MON JUN 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS ARE NOT
EXPECTED TO BE SEVERE. HOWEVER...DEADLY CLOUD TO GROUND LIGHTNING
IS POSSIBLE WITH ANY STORM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. THE
STORMS ARE NOT EXPECTED TO BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
KOCH
Flood, Knox
- When
- June 25, 12:39 PM EST to 2:39 PM EST
- Where
- Knox County, Monroe City
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.620, -87.350
The Monroe City fire department estimated water as deep as two feet on numerous roadways across the city.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 25 to 27, 20071 death · 6 injured · $9.3 million · EF0 · 62 events
- Hail and Damaging Winds in Georgia, June 25, 20071 death · $946,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in North Carolina, June 25, 2007$250,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 25, 2007$125,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in South Carolina, June 25, 2007$80,000 · 1 in hail · 17 events
- Hail and Damaging Wind in Wyoming, June 25, 2007$70,000 · 4.25 in hail · 14 events
- Damaging Wind in Florida, June 25, 2007$100,000 · 1 event
- Lightning Strikes and Heavy Rain in Florida, June 25, 2007$65,000 · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2007$31,000 · 52 kt wind · 12 events
- Flash Flooding in Texas, June 25, 2007$40,000 · 2 events
- Damaging Wind and Lightning Strike in Texas, June 25, 2007$30,000 · 51 kt wind · 2 events
- Flash Flood and Hail in North Dakota, June 25, 20071.5 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33439.